# SDR AALA20110117TUL05

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CRACK IN THE NUMBER 9 SLAT COVE SKIN AT THE OUTBOARD DRIVE TRACK.  STOP DRILLED CRACK AND INSTALLED DOUBLER ON SKIN PER AARD 57-43-00-4.
